Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Tarek M Elgindi, Associate Professor

Tarek M Elgindi
Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message


Ph.D.New York University2014
Recent Publications   (More Publications)

  1. Crippa, G; Elgindi, T; Iyer, G; Mazzucato, AL, Growth of Sobolev norms and loss of regularity in transport equations., Philosophical Transactions. Series A, Mathematical, Physical, and Engineering Sciences, vol. 380 no. 2225 (June, 2022), pp. 20210024 [doi]  [abs]
  2. Drivas, TD; Elgindi, TM; Iyer, G; Jeong, IJ, Anomalous Dissipation in Passive Scalar Transport, Archive for Rational Mechanics and Analysis, vol. 243 no. 3 (March, 2022), pp. 1151-1180 [doi]  [abs]
  3. Constantin, P; Drivas, TD; Elgindi, TM, Inviscid Limit of Vorticity Distributions in the Yudovich Class, Communications on Pure and Applied Mathematics, vol. 75 no. 1 (January, 2022), pp. 60-82 [doi]  [abs]
  4. Drivas, TD; Elgindi, TM; La, J, Propagation of singularities by Osgood vector fields and for 2D inviscid incompressible fluids, Mathematische Annalen (January, 2022) [doi]  [abs]
  5. Elgindi, TM; Jeong, IJ, The incompressible Euler equations under octahedral symmetry: Singularity formation in a fundamental domain, Advances in Mathematics, vol. 393 (December, 2021) [doi]  [abs]
Recent Grant Support

  • CAREER:Formation of Small Scales and Dissipation in Incompressible Fluids, National Science Foundation, 2020/08-2025/07.      
  • Sloan Foundation Fellowship for Tarek Elgindi in Mathematics, Alfred P. Sloan Foundation, 2020/09-2024/09.      
  • Singularity Formation in Incompressible Fluids, Simons Foundation, 2023/08-2024/07.      
  • Conference and Summer School ``Recent Advances in Mathematical Fluid Dynamics'', National Science Foundation, 2023/03-2024/02.      
  • Singularity Formation and Propagation in Incompressible Fluids, National Science Foundation, 2021/03-2022/07. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320